MathSciNet Relay Station
MathSciNet bibliographic data
MR189016 (32 #6443) 55.25
Segal, Jack Isomorphic complexes. II. Bull. Amer. Math. Soc. 72 1966 300–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement